I- Convergence of sequences of subspaces in an inner product space

Main Article Content

Prasanta Malik
Saikat Das

Abstract

In this paper we introduce the notion of -convergence of sequences of k-dimensional subspaces of an inner product space, where is an ideal of subsets of ℕ, the set of all natural numbers and k⊂ℕ. We also study some basic properties of this notion.

Downloads

Download data is not yet available.

Article Details

How to Cite
Malik, P., & Das, S. (2024). I- Convergence of sequences of subspaces in an inner product space. Gulf Journal of Mathematics, 17(1), 225-238. https://doi.org/10.56947/gjom.v17i1.2082
Section
Articles